Preliminary results on asymptotic stabilization of Hamiltonian systems with nonholonomic constraints

H. Khennouf, C. Canudas de wit, Arjan van der Schaft

    Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

    14 Citations (Scopus)
    Original languageUndefined
    Title of host publicationProceedings IEEE 34th Conference on Decision and Control
    Place of PublicationNew Orleans, U.S.A.
    Pages4305-4310
    Number of pages6
    Publication statusPublished - 13 Dec 1995

    Keywords

    • METIS-141679

    Cite this

    Khennouf, H., Canudas de wit, C., & van der Schaft, A. (1995). Preliminary results on asymptotic stabilization of Hamiltonian systems with nonholonomic constraints. In Proceedings IEEE 34th Conference on Decision and Control (pp. 4305-4310). New Orleans, U.S.A..